# SDR 98UAL900331

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2
- Component: Sundstrand, MR24114
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE GENERATOR INOP LIGHT ILLUMINATED  IN FLIGHT.  RETURNED TO LHR.  *S/D*  REPLACED RIGHT (NR 2) INTEGRATED DRIVE GENERATOR IDG, MR24114 DASH G0540 HAD INTERNAL PISTON FAILURE.
